# SDR SWIA2020032749455

- Difficulty date: March 3, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPAIR OF FS469.00 @ STGR16R FOR REMOVAL OF STGR19R   (C-CHECK) RO 3/25/2020   PERFORMED REPAIR OF FS469.00 @ STGR16R REF-CRJ-700 BOMBARDIER REO, LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
